# SDR DALA1126949858

- Difficulty date: March 29, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 40D IS BENT UP AND SCREW HOLE IS WORN.  FOUND CRACKS AT SCREW HOLE IN FLOOR PANEL.  REMOVED DAMAGED AREA IAW SRM 51-70-2, PG 209.  REQ NDT TO CHECK CUTOUT AREA FOR CRACK.  NDT FOUND NO CRACKS IAW NDT IAW SRM 53-05, PG 10.  TREATED AND PRIMED CUTOUT AREA AND REPAIR DOUBLER IAW SRM 51-10-3, PG 31, 32, 40, 41.  INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-30-2, PG 1 THRU 8, AND SRM 51-10-4, PG 1, AT CABIN FLOOR PANEL 40D.
